# SDR SWAA2022061712936

- Difficulty date: May 28, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Support Bracket
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN SUPPORT BRACKET LOCATED BS1016 AT LEVEL STR2L TO STR2R AT UPPER FUSELAGE 2022-291453 / [01] REPLACED NEW SUPPORT BRACKET AND FASTENERS LOCATED BS1016 AT LEVEL STR2L TO STR2R AT UPPER FUSELAGE. IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 176A3101 REV: - SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
